Your Cart

Your cart is empty

Home  >  Volume 19 (2011)

Asymptotic Stability Results of Solutions of Neutral Delay Systems by Igobi, Dodi Kanu, Daniel Eni, Ernest Eteng and Jerry Atsu. Vol.19, Pages 77–84
Sale price: $5.00
Quantity:

Igobi, Dodi Kanu, 2Daniel Eni, 3Ernest Eteng and 4Jerry Atsu.
Department of Mathematics & Computer Science,
Federal University of Petroleum Resources, Effurun, Delta State.
Department of Mathematics & Computer Science,
University Of Calabar, Calabar
Department of Mathematics/Statistics,
Cross River University Of Technology, Calabar

click here to download abstract (pdf)

Close
Loading...